Evolution Equations and Control Theory (EECT)

Asymptotics for a second order differential equation with a linear, slowly time-decaying damping term
Pages: 461 - 470, Issue 3, September 2013

doi:10.3934/eect.2013.2.461      Abstract        References        Full text (333.5K)           Related Articles

Alain Haraux - Laboratoire Jacques-Louis Lions, U.M.R C.N.R.S. 7598, Université Pierre et Marie Curie, Boite courrier 187, 75252 Paris Cedex 05, France (email)
Mohamed Ali Jendoubi - Université de Carthage, Institut Préparatoire aux Etudes Scientifiques et Techniques, B.P. 51, 2070 La Marsa, Tunisia (email)

1 F. Alvarez, On the minimizing property of a second order dissipative system in Hilbert space, SIAM J. Control Optim., 38 (2000), 1102-1119.       
2 F. Alvarez and H. Attouch, Convergence and asymptotic stabilization for some damped hyperbolic equations with non-isolated equilibria, ESAIM, Control Optim. Calc. Var., 6 (2001), 539-552.       
3 H. Attouch, X. Goudou and P. Redont, The heavy ball with friction method, I. The continuous dynamical system: Global exploration of the local minima of a real-valued function asymptotic by analysis of a dissipative dynamical system, Commun. Contemp. Math., 2 (2000), 1-34.       
4 A. Cabot and P. Frankel, Asymptotics for some semilinear hyperbolic equations with non-autonomous damping, J. Differential Equations, 252 (2012), 294-322.
5 A. Cabot, H. Engler and S. Gadat, On the long time behavior of second order differential equations with asymptotically small dissipation, Trans. Amer. Math. Soc., 361 (2009), 5983-6017.
6 L. Chergui, Convergence of global and bounded solutions of a second order gradient like system with nonlinear dissipation and analytic nonlinearity, J. Dyn. Differ. Equations, 20 (2008), 643-652.       
7 D. D'Acunto and K. Kurdyka, Explicit bounds for the Łojasiewicz exponent in the gradient inequality for polynomials, Ann. Polon. Math., 87 (2005), 51-61.       
8 A. Haraux, "Systèmes Dynamiques Dissipatifs et Applications," Masson, Paris, 1991, xii+132 pp.       
9 A. Haraux, Positively homogeneous functions and the Łojasiewicz gradient inequality, Ann. Polon. Math., 87 (2005), 165-174.       
10 A. Haraux, Some applications of the Łojasiewicz gradient inequality, Comm. Pure and Applied Analysis, 11 (2012), 2417-2427.       
11 A. Haraux and M. A. Jendoubi, Convergence of solutions of second-order gradient-like systems with analytic nonlinearities, J. Differential Equations, 144 (1998), 313-320.       
12 A. Haraux and M. A. Jendoubi, Convergence of bounded weak solutions of the wave equation with dissipation and analytic nonlinearity, Calc. Var. Partial Differential Equations, 9 (1999), 95-124.       
13 A. Haraux and M. A. Jendoubi, Decay estimates of the solutions to some evolution problems with an analytic nonlinearity, Asymptotic Analysis, 26 (2001), 21-36.       
14 A. Haraux, P. Martinez and J. Vancostenoble, Asymptotic stability for intermittently controlled second-order evolution equations, Asymptotic Analysis, 43 (2006), 2089–-2108. .
15 A. Haraux and T. S. Pham, On the Łojasiewicz exponents of quasi-homogeneous functions, Universitatis Iagellonicae Acta Mathematica, 49 (2011), 45-57.
16 S. Łojasiewicz, Ensembles semi-analytiques, I. H. E. S. Notes, (1965).

Go to top